Ok, so I went to take my Copaxon shot in my thigh today and for some reason I had a really had feeling about it. And I was right. Right after I took my shot my heart started to race and I couldn't breath. I went to the living room to tell my mom and I sat down and my face went numb. My entire top part of my body got realy hot and started to tighten up. I've never been so scared in my life! Then I had to use the bathroom....and after that I threw up, then had to use the bathroom again....My parents were ready to take me to the hospital. Luckily I'm not the type of person to freak out in a situation like that and I was able to keep telling myself to breath and it would end soon and I would feel better. I'm calling my Dr tomorrow and telling him I'm done! After a reaction like that I will NEVER be able to do that again!! That was the scariest thing I've ever gone through. I go in to see him on Thursday so i'm going to talk to him about different options...especially because we dont even know if MS is what I have....Has anyone experienced anything like that before??? Any advice would help!!
Posts You May Be Interested In